Hi there sciencelady, and welcome to healingwell. I am glad you have found us, as this is a great place to come for information and support! Everyone here is very helpful, and we have so many members here that have been through so much!
Everyone reacts differently to any med, including ppi's. You might not take well to them...that can happen. It is best to give them a try for the waiting period your doctor is requesting, because you don't want to go to extreme measures if you don't have to.
Other things you can do in the meantime is treat your nausea as if you are pregnant, with morning sickness...you can try saltiene crackers, or dry toast.
If you are having any burning in your throat or stomach, you can try a liquid antacid.
Give it time, I know it's tough, but if you are confident in your doctor, things will be fine.
In the meantime, come here with any questions or concerns you may have. And, if you want more of an answer from me on this, let me know.
Wishing you the best, and I do hope you stick with us.
GERD Forum Moderator
Please share, only if you can spare!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions